Complex structures on product of circle bundles over complex manifolds  [ Structures complexes sur les produit de fibrés en cercles au-dessus des variétés complexes ]
Annales de l'Institut Fourier, Tome 63 (2013) no. 4, pp. 1331-1366.

Soient L ¯ i X i des fibrés en droites holomorphes sur des variétés complexes compactes, pour i=1,2. Soit S i le fibré en cercles associé par rapport à un produit scalaire hermitienne sur L ¯ i . On construit des structures complexes sur S=S 1 ×S 2 dites de type scalaire, diagonal, ou linéaire. Bien que des structures de type scalaire existent toujours, on construit des structures plus générales de type diagonal mais non-scalaire dans le cas où les L ¯ i sont des ( * ) n i fibrés équivariants qui vérifient certaines hypothèses supplémentaires. Les structures complexes de type linéaire sont des variétés des drapeaux (généralisées) et les L i sont des fibrés en droites amples négatifs. Lorsque H 1 (X 1 ;)=0 et c 1 (L ¯ 1 ) est non-nulle la variété compacte S n’admet pas de structure symplectique et donc elle est non-Kählerienne par rapport à toute structure complexe.

On montre que H q (S;𝒪 S ) s’annule quand les X i sont des variétés projectives, les L ¯ i son très amples et le cône sur X i par rapport au plongement projectif défini par L ¯ i sont Cohen-Macaulay. On applique ces résultats au groupe de Picard de S. Quand X i =G i /P i P i sont les sousgroupes paraboliques maximaux et la variété S est munie d’une structure complexe du type linéaire avec «  la partie unipotente nulle  » on montre que le corps des fonctions méromorphes sur S est purement transcendental sur .

Let L ¯ i X i be a holomorphic line bundle over a compact complex manifold for i=1,2. Let S i denote the associated principal circle-bundle with respect to some hermitian inner product on L ¯ i . We construct complex structures on S=S 1 ×S 2 which we refer to as scalar, diagonal, and linear types. While scalar type structures always exist, the more general diagonal but non-scalar type structures are constructed assuming that L ¯ i are equivariant ( * ) n i -bundles satisfying some additional conditions. The linear type complex structures are constructed assuming X i are (generalized) flag varieties and L ¯ i negative ample line bundles over X i . When H 1 (X 1 ;)=0 and c 1 (L ¯ 1 )H 2 (X 1 ;) is non-zero, the compact manifold S does not admit any symplectic structure and hence it is non-Kähler with respect to any complex structure.

We obtain a vanishing theorem for H q (S;𝒪 S ) when X i are projective manifolds, L ¯ i are very ample and the cone over X i with respect to the projective imbedding defined by L ¯ i are Cohen-Macaulay. We obtain applications to the Picard group of S. When X i =G i /P i where P i are maximal parabolic subgroups and S is endowed with linear type complex structure with “vanishing unipotent part” we show that the field of meromorphic functions on S is purely transcendental over .

Reçu le : 2010-03-12
Révisé le : 2012-02-20
Accepté le : 2012-04-24
DOI : https://doi.org/10.5802/aif.2805
Classification : 32L05,  32J18,  32Q55
Mots clés: fibré en cercles, variétés complexes, espaces homogénes, groupes de Picard, corpses des fonctions meromorphes
@article{AIF_2013__63_4_1331_0,
     author = {Sankaran, Parameswaran and Thakur, Ajay Singh},
     title = {Complex structures on product of circle bundles over complex manifolds},
     journal = {Annales de l'Institut Fourier},
     pages = {1331--1366},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {63},
     number = {4},
     year = {2013},
     doi = {10.5802/aif.2805},
     zbl = {06359591},
     mrnumber = {3137357},
     language = {en},
     url = {aif.centre-mersenne.org/item/AIF_2013__63_4_1331_0/}
}
Sankaran, Parameswaran; Thakur, Ajay Singh. Complex structures on product of circle bundles over complex manifolds. Annales de l'Institut Fourier, Tome 63 (2013) no. 4, pp. 1331-1366. doi : 10.5802/aif.2805. https://aif.centre-mersenne.org/item/AIF_2013__63_4_1331_0/

[1] Arnold, V. I. Ordinary differential equations, Second printing of the 1992 edition. Universitext, Springer-Verlag, Berlin, 2006 | MR 2242407 | Zbl 0432.34001

[2] Bǎnicǎ, C.; Stǎnǎşilǎ, O. Algebraic methods in the global theory of of complex spaces, John Wiley, London, 1976 | MR 463470 | Zbl 0334.32001

[3] Borcea, C. Some remarks on deformations of Hopf manifolds, Rev. Roum. Math., Tome 26 (1981), pp. 1287-1294 | MR 646396 | Zbl 0543.32010

[4] Bosio, Frédéric Variétés complexes compactes: une généralisation de la construction de Meersseman et López de Medrano-Verjovsky, Ann. Inst. Fourier (Grenoble), Tome 51 (2001) no. 5, pp. 1259-1297 | Article | Numdam | MR 1860666 | Zbl 0994.32018

[5] Calabi, Eugenio; Eckmann, Beno A class of compact, complex manifolds which are not algebraic, Ann. of Math. (2), Tome 58 (1953), pp. 494-500 | Article | MR 57539 | Zbl 0051.40304

[6] Cassa, Antonio Formule di Künneth per la coomologia a valori in an fascio, Annali della Scuola Normale Superiore di Pisa, Tome 27 (1973), pp. 905-931 | Numdam | MR 374476 | Zbl 0335.55006

[7] Douady, A. (Séminaire H. Cartan, exp. 3 (1960/61))

[8] Haefliger, A. Deformations of transversely holomorphic flows on spheres and deformations of Hopf manifolds, Compositio Math., Tome 55 (1985), pp. 241-251 | Numdam | MR 795716 | Zbl 0582.32026

[9] Hopf, H. Zur Topologie der komplexen Mannigfaltigkeiten, Courant Anniversary Volume, New York, 1948 | MR 23054 | Zbl 0033.02501

[10] Humphreys, J. E. Linear algebraic groups, Graduate Texts in Math, Springer-Verlag, New York, 1975 | MR 396773 | Zbl 0471.20029

[11] Kodaira, K.; Spencer, D. C. On deformations of complex analytic structures. III. Stability theorems for complex structures, Ann. of Math., Tome 71 (1960), pp. 43-76 | Article | MR 115189 | Zbl 0128.16902

[12] López de Medrano, Santiago; Verjovsky, Alberto A new family of complex, compact, non-symplectic manifolds, Bol. Soc. Brasil. Mat. (N.S.), Tome 28 (1997) no. 2, pp. 253-269 | Article | MR 1479504 | Zbl 0901.53021

[13] Lakshmibai, V; Seshadri, C. S. Singular locus of a Schubert variety, Bull. Amer. Math. Soc., Tome 11 (1984), pp. 363-366 | Article | MR 752799 | Zbl 0549.14016

[14] Loeb, Jean Jacques; Nicolau, Marcel Holomorphic flows and complex structures on products of odd-dimensional spheres, Math. Ann., Tome 306 (1996) no. 4, pp. 781-817 | Article | MR 1418353 | Zbl 0860.32001

[15] Meersseman, Laurent A new geometric construction of compact complex manifolds in any dimension, Math. Ann., Tome 317 (2000) no. 1, pp. 79-115 | Article | MR 1760670 | Zbl 0958.32013

[16] Meersseman, Laurent; Verjovsky, Alberto Holomorphic principal bundles over projective toric varieties, J. Reine Angew. Math., Tome 572 (2004), pp. 57-96 | MR 2076120 | Zbl 1070.14047

[17] Peternell, Th. Modifications, Several complex variables, VII (Encyclopaedia Math. Sci.) Tome 74, Springer, Berlin, 1994, pp. 285-317 | MR 1326617 | Zbl 0807.32028

[18] Pietsch, Albrecht Nuclear locally convex spaces, Translated from the second German edition by William H. Ruckle. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band, Tome 66, Springer-Verlag, New York – Heidelberg, 1972 | MR 350360 | Zbl 0236.46001

[19] Ramanan, S.; Ramanathan, A. Projective normality of flag varieties and Schubert varieties, Invent. Math., Tome 79 (1985) no. 2, pp. 217-224 | Article | MR 778124 | Zbl 0553.14023

[20] Ramanathan, A. Schubert varieties are arithmetically Cohen-Macaulay, Invent. Math., Tome 80 (1985) no. 2, pp. 283-294 | Article | MR 788411 | Zbl 0541.14039

[21] Ramani, Vimala; Sankaran, Parameswaran Dolbeault cohomology of compact complex homogeneous manifolds, Proc. Indian Acad. Sci. Math. Sci., Tome 109 (1999) no. 1, pp. 11-21 | MR 1687024 | Zbl 0935.32017

[22] Sankaran, Parameswaran A coincidence theorem for holomorphic maps to G/P, Canad. Math. Bull., Tome 46 (2003) no. 2, pp. 291-298 | Article | MR 1981683 | Zbl 1038.55002

[23] Wang, Hsien-Chung Closed manifolds with homogeneous complex structure, Amer. J. Math., Tome 76 (1954), pp. 1-32 | Article | MR 66011 | Zbl 0055.16603